# SDR SWAA2014040126719

- Difficulty date: March 8, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6942949
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BRACKET CRACKED AT BS 807, STRINGER 25R.  R & R BRACKET IAW SRM & DWG.
